# SDR SWAA2022030405380

- Difficulty date: March 6, 2019
- Submitted: March 7, 2022
- Operation: Air carrier
- Aircraft: N7821L
- Make and model: Boeing 737-7CT
- Aircraft serial: 32748
- Aircraft time: 55,649 hours, 27,469 cycles
- System (JASC): 5321 · Fuselage Floor Panel
- Part: Floor Panel
- Condition: Corroded
- Location: Fwd Cargo Bay
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FWD CARGO COMPARTMENT FLOORBOARD 120CF IS CORRODED ALONG EDGES ON TOP SIDE. / REPLACED FWD CARGO COMPT. FLOOR PANEL 120CF IAW DWG# 453A1610-PL REV F. REPLACED ON TABLE. OUT OF SEQUENCE. EVALUATED CARGO PANEL 120CF PER SRM 53-00-53-1A-1. DAMAGE EXCEEDS 3 INCHES AND IS FOUND TO BE OUT OF LIMITS ATAG# WN9811
